# SDR AALA202406136231

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 30,583 hours, 12,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Part number: MS288892
- Condition: Loose
- Location: L1 Door Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE MESSAGE APPEARED ON FLIGHT ATTENDANT INFORMATION PANEL BY DOOR 1L. MAINTENANCE FOUND THE SERVICING VALVE ON THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LOOSE AND LEAKING. MAINTENANCE TIGHTENED THE SERVICING VALVE AND SERVICED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
